MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ BLOOD COLLECTION SET, 21GX0.75""

Medline Industries, LP MEDLINE; DBQ BLOOD COLLECTION SET, 21GX0.75""
Catalog Number DYNDTNBCS21G
Medical Device Problem Codes Fluid/Blood Leak (1250); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿today during a collection, the rubber cover on the vacutainer needle got stuck when inserting the tubes and blood went all over my phlebotomist and the patient.¿.
 
Additional Manufacturer Narrative
The customer reported that on (b)(6) 2024 the "rubber cover on the vacutainer needle malfunctioned and blood squirted out on the phlebotomist and patient instead of going into the sample tubes"; the phlebotomist "washed the site" due to the blood exposure, no injury occurred, and the individuals exposed are doing "fine".A sample/photo was not received for investigation; investigation included review of the lot/serial number and recent complaint trends/scar activity for the past 12 months, and the vendor performed internal investigation including dhr review and inspection records review.The complaint was not confirmed, and the vendor reported that no abnormalities were found.Based on the existing information for investigation, the root cause cannot be determined; medline was unable to confirm the complaint issue or that the product failed to meet specifications and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ BLOOD COLLECTION SET, 21GX0.75""
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nathan bersch
three lakes drive
northfield, IL 60093--275
MDR Report Key50886546
Report Number1417592-2026-50339
Device Sequence Number21512301
Product Code FPA
UDI-Device Identifier30888277680221
UDI-Public30888277680221
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K151991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTNBCS21G
Device Lot Number211206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown